MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048959
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of failure mode reported in the current manufacturing process was conducted as follows: 125 samples were taken from the current production from p/n 5-12614 et tube, cuffed, spiral-flex 7.0 lot# 73j2200526 the samples were visually inspected, and issue reported "labeling - wrong product/size in package" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "the doctor found package label info is inconsistent with product when clinical setting before using on patient at the same time.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-12614 et tube, cuffed, spiral-flex 7.0 for investigation.The sample was returned sealed in its original packaging.Upon visual examination, it was confirmed that a size 7.5 et tube was returned instead of a size 7.0 that the package was labeled for.A capa has been previously opened by the manufacturing site to further investigate this type of issue.Corrective actions were implemented on 06may2022 and this sample was manufactured prior to these corrective actions.
 
Event or Problem Description
It was reported that: "the doctor found package label info is inconsistent with product when clinical setting before using on patient at the same time." no patient involvement.

Brand Name
HUDSON ET TUBE, CUFFED, SPIRAL-FLEX 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15606765
Report Number3003898360-2022-00612
Device Sequence Number11296667
Product Code BTR
UDI-Device Identifier14026704617071
UDI-Public14026704617071
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/13/2026
Device Model NumberIPN048959
Device Catalogue Number5-12614
Device Lot Number73F2100433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown